# SDR BAQA085960

- Difficulty date: April 14, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N554ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0154
- Aircraft time: 1,673 hours
- Engine: Tmeca ARRIUS2B1
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 45043003
- Part serial: 1037
- Condition: Failed
- Location: Master
- Part time: 1,123 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BATTERY FAILED SELF TEST.  AIRCRAFT WILL NOT CRANK.  (BATTERY DISCONNECT).  NO HARD CARD AVAILABLE.  OLD 8130 ENCLOSED.  REPLACED WITH SERVICEABLE UNIT.
